Taking Supplements After Tummy Tuck; Are There Any Adverse Effects Beside Risk to the Liver?
- Asked by SRB10
- 1 year ago
I had my tummy tuck. If you are unaware of what a prohormone supplement is, it refer to substances that are expected to convert to active hormones in the body. The intent is to provide the benefits of taking an anabolic steroid without the legal risks, and to achieve the hoped-for benefits or advantages without use of anabolic steroids themselves. Besides the obvious negative effect and risk to the liver; are there any adverse affect to my scaring, tissue healing, body contouring, or swelling?
Supplementation After Tummy Tuck? I Am Planning on Taking a Testosterone Prohormone Supplement when I Resume Weightlifting After
Medications to avoid for a tummy tuck in Los Angeles
Tummy Tuck is a major surgery and therefore it is important to avoid medications that can adversly affect the surgery with respect to anesthesia and the healing that follows a tummy tuck surgery. Anaboic steroids and testostrone can affect wound healing after a tummy tuck, and therefore should be avoided for at least six weeks after surgery.
Web reference: http://www.anewfigure.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.